# SDR 2004FA0000207

- Difficulty date: February 3, 2004
- Submitted: February 21, 2004
- Operation: General aviation
- Make and model: Cessna T210N
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN712B
- Part serial: 667625
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED NEW CYLINDER ASSY TISN 71.2BCA AS RECEIVED.  FOUND VALVE SEAT MACHINING NOT CONCENTRIC AND EXHAUST VALVE SEAT DIAMETER CUT TO APPX. 1.847 INCH WHEN IT SHOULD BE APPX. 1.781 INCH ACCORDING TO PRINT DIMENSIONS IN OVERHAUL MANUAL.
